# SDR RRXA96017

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2674U
- Make and model: Doug DC-8-73F
- Aircraft serial: 46062
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Bs 216/233
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KMCN - DURING C-CHECK, FOUND FUSELAGE SKIN DOUBLER TORN BENEATH MAIN CARGO DOOR Y=216 TO Y=233 AND WORN AT Y=237 AT LONGERON 22 LEFT.  REMOVED DAMAGE AREAS, FABRICATED AND INSTALLED REPAIR DOUBLER IAW DER APPROVED ENGINEERING SKETCH NR A37-R04.  (X)
